International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 49, Pages 2617-2628

Intuitionistic fuzzy proximity spaces

Seok Jong Lee1 and Eun Pyo Lee2

1Department of Mathematics, Chungbuk National University, Cheongju 361-763, South Korea
2Department of Mathematics, Seonam University, Namwon 590-711, South Korea

Received 1 October 2003

Copyright © 2004 Seok Jong Lee and Eun Pyo Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce the concept of the intuitionistic fuzzy proximity as a generalization of fuzzy proximity, and investigate its properties. Also we investigate the relationship among intuitionistic fuzzy proximity and fuzzy proximity, and intuitionistic fuzzy topology.